# SDR CA041013002

- Difficulty date: October 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,459 hours
- Engine: Lyc O360C2E
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leaf Spring
- Part number: 315434
- Condition: Broken
- Location: Tail Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN LEAF SPRING BROKEN AT TOW BRIDLE CAGING BOLT. APPROX. 4 INCHES AFT OF SPRING ASSYU BAR. THESE ARE RECENTLY PURCHASED, NEW BATCH TYPE, LEAF SPRINGS.
